Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Persistence of periodic orbits with sliding or sewing by singular perturbation

Full text
Cardin, Pedro T. [1] ; de Moraes, Janne R. [2] ; da Silva, Paulo R. [2]
Total Authors: 3
[1] UNESP Univ Estadual Paulista, Fac Engn Ilha Solteira, Dept Matemat, BR-15385000 Sao Paulo - Brazil
[2] UNESP Univ Estadual Paulista, Inst Biociencias Letras & Ciencias Exatas, Dept Matemat, BR-15054000 Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 423, n. 2, p. 1166-1182, MAR 15 2015.
Web of Science Citations: 3

In this paper we deal with piecewise smooth singularly perturbed systems. We study the effect of singular perturbation when the phase portrait of the reduced problem has periodic orbits with sliding or sewing points. Counter-examples are used to show that in general, only one parameter is not sufficient to ensure the persistence of periodic orbits. With an additional parameter, derived from the Sotomayor-Teixeira regularization, we get conditions which guarantee the persistence. (C) 2014 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/24541-0 - Ergodic and qualitative theory of dynamical systems
Grantee:Claudio Aguinaldo Buzzi
Support Opportunities: Research Projects - Thematic Grants
FAPESP's process: 13/21947-6 - Geometric theory of the singularly perturbed differential equations
Grantee:Pedro Toniol Cardin
Support Opportunities: Regular Research Grants
FAPESP's process: 10/17956-1 - Minimal Sets of Piecewise Linear Systems
Grantee:Jaime Rezende de Moraes
Support Opportunities: Scholarships in Brazil - Doctorate